MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GNS II CON INS SZ 3-4 15MM; PRSTHSS,KNEE,PATELLOFEMOROTIBIAL,SM CNSTRND,CEMENTED,POLYMER/METAL/POLYMER

SMITH & NEPHEW, INC. GNS II CON INS SZ 3-4 15MM; PRSTHSS,KNEE,PATELLOFEMOROTIBIAL,SM CNSTRND,CEMENTED,POLYMER/METAL/POLYMER
Catalog Number 71420528
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/21/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, during a poly exchange/washout yesterday, doctor was unable to get both size 3-4 15mm constrained inserts to lock into the revision baseplate.One seemed to be damaged while impacting.Surgery was delayed more than 2 hours.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.A clinical evaluation was conducted and several attempts have been made to obtain clinical/medical documents to no avail.Without supporting clinical/medical documents a thorough investigation cannot be performed.Should information become available this complaint can be re-assessed.A review of complaint history on the listed parts revealed no prior complaints for the listed batches with the same failure mode.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
GNS II CON INS SZ 3-4 15MM
Common Device Name
PRSTHSS,KNEE,PATELLOFEMOROTIBIAL,SM CNSTRND,CEMENTED,POLYMER/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7597616
Report Number1020279-2018-01105
Device Sequence Number10807788
Product Code JWH
UDI-Device Identifier03596010208064
UDI-Public03596010208064
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71420528
Device Lot Number17HM18506
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2018
Supplement Date Received by Manufacturer05/21/2018
Initial Report FDA Received Date06/13/2018
Supplement Report FDA Received Date08/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;